Winter Weather, Kent
- When
- February 25, 7:00 AM EST to 4:00 PM EST
- Where
- Kent forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.096, -75.505 (the zone’s center; the record gives no point)
A low pressure system that formed along a stationary front across the southeastern United States was able to spread snow into Delaware during the daytime on the 25th. Snowfall averaged around one inch in Kent and Sussex Counties.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A low pressure system that formed along a stationary front across the southeastern United States was able to spread snow into Delaware during the daytime on the 25th. Snowfall averaged around one inch in Kent and Sussex Counties. Little if any snow accumulated in New Castle County as the intensity was lighter. The snow fell from around 7 a.m. EST to around 4 p.m. EST and fell at its heaviest around Noon EST. Less traveled and untreated roadways were slippery. Representative snowfall included 1.5 inches in Harrington (Kent County) and 0.8 inches in Georgetown (Sussex County) and Dover (Kent County). The low pressure system responsible for the snow formed in Georgia along a stationary front around 7 a.m. EST on the 25th. The low pressure system reached South Carolina at 10 a.m. EST that morning and moved offshore near Cape Hatteras, North Carolina around 3 p.m. EST that afternoon near the time that the snow was ending.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 25, 3:54 AM EST, 3 hours 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EST TUE FEB 25 2014
.SYNOPSIS...
A HIGH PRESSURE RIDGE OVER THE AREA WILL BE WEAKENED TODAY AS AN
UPPER AIR DISTURBANCE MOVES THROUGH. A LOW PRESSURE SYSTEM WILL
DEVELOP OFF THE NORTH CAROLINA COAST EARLY WEDNESDAY AND LIFT
NORTHEAST. AT THE SAME TIME, A STRONG COLD FRONT FROM THE WEST WILL
PASS THROUGH OUR REGION. ANOTHER COLD FRONT FROM THE GREAT LAKES
WILL ARRIVE ON THURSDAY. THEN AN ARCTIC HIGH PRESSURE SYSTEM WILL
BUILD INTO THE AREA ON FRIDAY AND RECEDE TO THE NORTHEAST ON
SATURDAY. A WEAK TROUGH SHOULD PASS THROUGH THE AREA AROUND
SATURDAY NIGHT FOLLOWED BY ANOTHER ARCTIC HIGH PRESSURE SYSTEM ON
SUNDAY. A LOW PRESSURE SYSTEM IS THEN FORECAST TO EMERGE FROM THE
WESTERN GULF OF MEXICO.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST OF SEVERAL ROUNDS OF POSSIBLE SNOW OCCURS TODAY ACROSS THE
AREA. A MID-LEVEL SHORT WAVE TROUGH AND VORT MAX WILL MOVE ACROSS
THE AREA THIS MORNING INTO THE EARLY AFTERNOON. ALSO, A WEAK SURFACE
TROUGH WILL BE MOVING ACROSS THE AREA AS WELL. AN AREA OF LIGHT SNOW
IS EXPECTED TO DEVELOP WEST OF THE AREA AROUND OR SHORTLY AFTER
DAYBREAK AND MOVE ACROSS MOSTLY THE WESTERN AND SOUTHERN HALF OF THE
AREA LATER THIS MORNING INTO THE EARLY AFTERNOON. WE HAVE THE
HIGHEST POPS, 30-40 PERCENT, ACROSS THE WESTERN AND SOUTHERN HALF OF
THE AREA WHERE THE SNOW WILL IMPACT FIRST AND LAST THE LONGEST. AS
THE SNOW MOVES EASTWARD, IT COULD BEGIN TO DISSIPATE SOME, SO POPS
DECREASE WITH A NORTHEASTWARD EXTENT.
ANOTHER ASPECT WE HAVE TO BE CONCERNED ABOUT IS THE LAKE EFFECT SNOW
SHOWERS TO OUR NORTH AND NORTHWEST. THERE HAS BEEN ONE PERSISTENT
SNOW BAND THAT HAS REMAINED NORTH OF THE AREA ACROSS SOUTH-CENTRAL
NEW YORK AND NORTH-CENTRAL PENNSYLVANIA. THIS BAND IS EXPECTED TO
REMAIN NORTH OF THE AREA AND POSSIBLY DISSIPATE. HOWEVER, THERE
REMAINS THE POSSIBILITY OF SOME LAKE EFFECT SNOW SHOWERS MAKING
THEIR WAY ACROSS THE POCONOS, SO WE WILL KEEP SOME POPS ACROSS THE
AREA TODAY.
SNOW AMOUNTS TODAY ARE GENERALLY EXPECTED TO BE LESS THAN AN INCH
ACROSS THE AREA, WITH THE HIGHEST AMOUNTS POSSIBLE ACROSS SOUTHEAST
PENNSYLVANIA, NORTH/CENTRAL DELAWARE, AND SOUTHERN NEW JERSEY OF
NEAR A HALF AN INCH. IF ANY LAKE EFFECT SHOWERS REACH THE POCONOS,
IT IS POSSIBLE AN ISOLATED INCH OR TWO COULD FALL THERE.
THICKNESSES REMAIN LOW, COMPARABLE TO YESTERDAY, SO TEMPERATURES
WILL REMAIN WELL BELOW NORMAL. AFTERNOON HIGHS WILL BE 10-15 DEGREES
BELOW NORMAL, AND WITH THE EXPECTED CLOUD COVER SHOULD BE A COUPLE
OF DEGREES COOLER THAN YESTERDAY. IF MORE SUNSHINE OCCURS LATER
TODAY, TEMPERATURES COULD WARM A DEGREE OR TWO MORE THAN FORECAST,
BUT EITHER WAY WE WILL STILL BE WELL BELOW NORMAL.
WINDS TODAY WILL BE GUSTY ONCE AGAIN, THOUGH NOT AS GUSTY AS
YESTERDAY. WIND GUSTS TODAY SHOULD BE AROUND 20-25 MPH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
AFTER SOME PARTIAL CLEARING THIS EVENING AS TODAY'S SHORT
WAVE/VORT MAX PULLS AWAY FROM THE AREA, CLOUDS AND MOISTURE
WILL ONCE AGAIN INCREASE OVERNIGHT AHEAD OF THE NEXT SHORT WAVE/VORT
MAX AND SURFACE FRONTAL BOUNDARY EXPECTED ON WEDNESDAY. THERE COULD
BE SOME LIGHT SNOW DEVELOP OVERNIGHT THAT COULD BEGIN MOVING INTO
THE WESTERN AREAS TOWARD DAYBREAK, HOWEVER, THE MAJORITY OF THE
PRECIP WILL OCCUR ON WEDNESDAY AND IS DISCUSSED BELOW. WELL BELOW
NORMAL TEMPERATURES REMAIN ACROSS THE AREA, AND OVERNIGHT LOWS WILL
FALL 5 TO 10 DEGREES BELOW NORMAL.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE WRF-NMMB INITIALIZATION FOR TODAY'S SHORT WAVE LOOKED BETTER
THAN THE GFS. THE GFS'S INITIALIZATION OF THE SUBSEQUENT SHORT
WAVE FOR WEDNESDAY LOOKED BETTER THAN THE WRF-NMM'S IN CENTRAL
CANADA. AT 850MB AND 925MB IT WAS A MIXED PICTURE, BUT PTYPE WILL
NOT BE AN ISSUE UNTIL LATE IN THE LONG TERM. SPEAKING OF WHICH,
THERE WAS NOT MUCH RUN TO RUN CONTINUITY FROM THE DAY RUN AS THE
OVERNIGHT RUN WAS NOTICEABLY WARMER ON SUNDAY AND MONDAY. THE GFS
ENSEMBLE MEAN WAS NOT AS WARM AND NEITHER WAS THE ECMWF'S ENSEMBLE
MEAN. WHILE WE WARMED THAT PART OF THE LONG TERM, IT WAS A SLIGHT
UPWARD NUDGE, MUCH CLOSER TO CONTINUITY THAN THE OP 00Z RUN.
ANOTHER ILL TIMED SNOW FOR OUR CWA (ESP THE SERN HALF) WILL GREET
THE START OF THE LONG TERM. MODEL CONSENSUS HAS COME MUCH CLOSER AND
THEY ALL SUGGEST ABOUT A 1-2 INCH EVENT FROM AROUND I95
SOUTHEASTWARD AND LESS THAN AN INCH NORTHWEST OF THAT DEMARCATION.
NO PROBLEM ACCUMULATING ON UNTREATED SURFACES AS IT WILL BE A COLD
NIGHT LEADING INTO IT. POPS ARE CLOSER TO NAM MOS. THE WRF-NMMB
DOES HAVE SOME OMEGA IN THE SNOW GROWTH AREA ALONG THE I95
CORRIDOR AND DECENT FGEN FORCING FCST TO BE JUST SOUTH OF OUR CWA
AT 850MB-700MB. THERE HAVE BEEN RARE SNOW EVENTS THAT HAVE
UNDERPERFORMED THIS WINTER AND WE WILL BE WATCHING THESE TRIGGERS
FOR ANY UPSIDE SURPRISES. HIGHEST POPS ARE CENTERED TOWARD THE
EXIT REGION OF THE 250MB JET SOUTH MORE SO THAN THE SHORT WAVE
ITSELF. NO HEADLINES AS THERE IS ANOTHER SNOW ACCUMULATING SHOT
AFTER THE MORNING COMMUTE TODAY. WE WILL CONTINUE TO MENTION IN
THE HWO AND POST THOSE GRAPHICS ON THE FACEBOOK AND THE TWITTER.
FAST MOVING SHOT AS ALL THE MODELS HAVE OUR CWA DRY AFTER 18Z.
ONCE THE COLD FRONT MOVES OFFSHORE, WINDS WILL INCREASE AGAIN AND
GIVEN THE AIR MASS, EVEN COASTAL AREAS WILL STRUGGLE TO GET ABOVE
FREEZING.
WINDS SHOULD DECREASE RAPIDLY ON WEDNESDAY NIGHT. THIS WILL GIVE
OUTLYING AREAS THE OPPORTUNITY TO RADIATE AGAIN TO SINGLE NUMBER
LEVELS. WE WENT BELOW STAT GUIDANCE IN THOSE AREAS.
ANOTHER ARCTIC FRONT IS FORECAST TO MOVE THROUGH OUR CWA ON
THURSDAY. THE FRONT MAY BE PRECEDED AND ACCOMPANIED BY SNOW SHOWERS
IN THE NORTHERN PART OF OUR CWA. THE FCST INVERSION IS HIGH ENOUGH
EVEN IF THE SHORT WAVE DOESNT ERODE IT COMPLETELY TO SUPPORT SNOW
SHOWERS VS FLURRIES. A COUPLE OF OUR SNOW SQUALL TOOLS SUGGEST
THEY ARE POSSIBLE. UNCERTAINTY APPEARS TO BE MORE LATITUDINALLY
(MAYBE WE ARE TOO FAR SOUTH?) THAN METEOROLOGICALLY DRIVEN.
BECAUSE OF THE INCREASING SOUTHWEST WINDS PRECEDING THIS FRONT, WE
WENT ABOVE STAT GUIDANCE FOR MAX TEMPS.
UNLIKE WEDNESDAY NIGHT, THURSDAY NIGHT WILL FEEL COLDER AS A STRONG
NORTHWEST WIND WILL BE PRESENT. OUR POCONOS ARE FORECAST TO COME
CLOSE TO WIND CHILL ADVISORY CRITERIA. METEOROLOGICAL WINTER WILL
HAVE AN APROPOS END TO IT, SUNNY BUT VERY UNSEASONABLY COLD.
MAXIMUM TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER THAN AVERAGE
AND NOT FAR FROM THOSE NUMBERS IN GENERAL.
ANOTHER AIR MASS RECOVERY IS EXPECTED ON SATURDAY PRECEDING THE NEXT
FRONT WHICH MAY TRIGGER MORE WIDELY SCATTERED AND MAINLY SNOW
SHOWERS.
THE REST OF THE LONG TERM LOOKS TO BE UNSETTLED WITH A WINTRY MIX OF
PCPN LIKELY. EVEN IF THE CURRENT 00Z RUNS DO VERIFY, THE INITIAL AIR
MASS THROUGHOUT OUR CWA WILL BE QUITE COLD AND DRY INDICATING A
SNOWY START FOR ALL. WITH ARCTIC HIGH PRESSURE LURKING JUST NORTH OF
THE CONUS, ONE CAN SEE HOW ITS GOING TO BE TOUGH TO SCOUR THE COLD
AIR AWAY NORTH, ESPECIALLY WITH THE SNOWPACK STILL PRESENT.
SUFFICE TO SAY WITH THE ECMWF ENSEMBLE MEAN ALSO COLDER, MARCH
LOOKS TO PICK UP WHERE METEOROLOGICAL WINTER LEFT OFF CENTERED ON SUNDAY
NIGHT INTO MONDAY.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL PREVAIL ACROSS THE TAF SITES THROUGH MUCH OF THE
TAF PERIOD. HOWEVER, CLOUD COVER WILL INCREASE THROUGH THE MORNING
AND AN AREA OF SNOW COULD MOVE ACROSS THE SITES LATER THIS MORNING
INTO THE EARLY AFTERNOON. AS THE SNOW MOVES ACROSS THE AREA, CIGS
COULD BRIEFLY DROP TO MVFR. WHILE VSBY RESTRICTIONS ARE NOT
CURRENTLY FORECAST AS SNOW IS NOT EXPECTED TO BE VERY HEAVY, IT IS
POSSIBLE SOME LOWER VISIBILITIES COULD OCCUR IF SNOW IS HEAVY.
CONFIDENCE ON LOWER VISIBILITIES IS NOT VERY HIGH, SO WE WILL AMEND
LATER IF NEEDED. ONCE ANY SNOW ENDS, VFR CONDITIONS SHOULD RETURN
AND REMAIN THROUGH THE REMAINDER OF THE CURRENT TAF PERIOD; ALTHOUGH
MORE SNOW AND LOWER CONDITIONS ARE POSSIBLE WEDNESDAY. WINDS TODAY
COULD ONCE AGAIN BECOME GUSTY, BUT LESS GUSTY THAN YESTERDAY, WITH
GUSTS AROUND 20 KNOTS.
OUTLOOK...
WEDNESDAY...IFR CONDITIONS POSSIBLE DURING SNOW WITH IMPROVING
CONDITIONS OR LESSER CHANCES AS THE DAY PROGRESSES. GUSTY NW WINDS
EXPECTED DURING THE DAYTIME HOURS.
WEDNESDAY NIGHT...PRIMARILY VFR.
THURSDAY...PRIMARILY VFR AT THE TERMINALS, BUT SOME MVFR TO IFR
CONDITIONS POSSIBLE AT FARTHER NORTH AIRPORTS. GUSTY SOUTHWEST AND
THEN NORTHWEST WINDS POSSIBLE.
THURSDAY NIGHT...PRIMARILY VFR WITH GUSTY NORTHWEST WINDS,
ESPECIALLY DURING THE EVENING.
FRIDAY...PRIMARILY VFR.
SATURDAY...LOCALLY MVFR (OTHERWISE VFR) IN WIDELY SCATTERED SNOW
SHOWERS, POSSIBLY RAIN SHOWERS TOWARD THE COAST.
&&
.MARINE...
WE HAVE EXTENDED THE SMALL CRAFT ADVISORY ACROSS THE NORTHERN HALF
OF THE COASTAL WATERS FROM GREAT EGG INLET NORTHWARD. THERE WILL
LIKELY BE A LULL IN WIND GUSTS THIS MORNING, BUT WIND GUSTS ARE
EXPECTED TO RETURN TO ADVISORY LEVELS BY THE AFTERNOON. CONDITIONS
HAVE DROPPED BELOW ADVISORY LEVELS FOR THE REST OF THE WATERS AND
SHOULD REMAIN BELOW ADVISORY LEVELS THROUGH TONIGHT, SO THE ADVISORY
FOR THE REST OF THE AREA WAS DROPPED.
OUTLOOK...
WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS EXPECTED DUE TO A GUSTY
NW WIND. SUB SMALL CRAFT ADVISORY CONDITIONS SHOULD OCCUR ON
WEDNESDAY NIGHT.
THURSDAY...SMALL CRAFT ADVISORY CONDITIONS LIKELY ON THE OCEAN
WATERS DUE TO A GUSTY SOUTHWESTERLY WIND...AND WAVE HEIGHTS NEAR OR
ABOVE 5 FT. THIS WILL THEN EXTEND TO INCLUDE THE DELAWARE BAY AS
WINDS BECOME NORTHWEST LATER THAT DAY AND CONTINUING INTO THE NIGHT.
FRIDAY...SUB SMALL CRAFT ADVISORY CONDITIONS SHOULD OCCUR, WITH
GREATER CONFIDENCE AS THE DAY PROGRESSES.
FRIDAY NIGHT AND SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED AT
THIS TIME.
&&
.CLIMATE...
WE HAVE LOOKED AT CONSECUTIVE DAYS OF 1 INCH OR GREATER SNOW
DEPTH ON THE GROUND AT 7 AM... AND FOUND THE FOLLOWING.
ALLENTOWN THROUGH FEBRUARY 24, HAS RECORDED 34 CONSECUTIVE DAYS
OF 1 INCH OR GREATER SNOW DEPTH WHICH PLACES THIS AS TIED FOR THE
10TH LONGEST IN OFFICIAL RECORDS DATING BACK TO 1923. THE STREAK
FOR ALLENTOWN BEGAN JANUARY 22.
SINCE THIS AFTERNOON THERE STILL WAS A SNOW DEPTH OF 7 INCHES
ON THE GROUND PACKED WITH AROUND 3 INCHES OF WATER EQUIVALENCE...
AND TEMPERATURES FOR THE PERIOD MONDAY THROUGH NEXT
SUNDAY...SHOULD NOT EXCEED 34 DEGREES... ODDS FAVOR THIS STRETCH
OF CONTINUAL SNOW COVER PROBABLY APPROACHING OR POSSIBLY EXCEEDING
40 DAYS. THIS...EVEN IF WE WERE TO PROCEED WITHOUT ANY RENEWED
SNOW ACCUMULATION BEFORE NEXT SUNDAY.
RANKING BELOW LONGEST
1. 78 DAYS ENDING 3/22/1994
2. 59 DAYS ENDING 3/13/1978
3 TIED. 49 DAYS ENDING 2/12/1977 AND 2/19/1925
4. 45 DAYS ENDING 3/4/1936
5. 43 DAYS ENDING 2/2/1970
6. 42 DAYS ENDING 3/6/1963
7. 41 DAYS ENDING 1/19/1996
8. 37 DAYS ENDING 2/17/1948
9. 36 DAYS ENDING 2/11/2011
10. TIED. 34 DAYS ENDING 2/24/2014 AND 2/22/1961
RECORD LOW TEMPERATURES FOR THE 27TH AND 28TH. SOME OF THEM ARE WAY
DOWN THERE AND LOOK OUT OF REACH. THE HIGHER ONES MIGHT FALL.
RADIATIONAL PLACES MIGHT COME CLOSE OR EXCEED ON THURSDAY. ASIDE
FROM PHILLY, THE RECORDS ON THE 28TH ARE LOWER AND MAY BE OUT OF
REACH.
FEBRUARY 27TH FEBRUARY 28TH
ATLANTIC CITY...7 DEGREES IN 1934......2 DEGREES IN 1934
PHILADELPHIA....6 DEGREES IN 1990......9 DEGREES IN 1934
WILMINGTON......5 DEGREES IN 1934.....-5 DEGREES IN 1934
ALLENTOWN......-2 DEGREES IN 1963....-10 DEGREES IN 1934
TRENTON.........6 DEGREES IN 1934......1 DEGREE IN 1934
GEORGETOWN.....10 DEGREES IN 1963......8 DEGREES IN 1950
READING.........4 DEGREES IN 1934......3 DEGREES IN 1934
MOUNT POCONO...-9 DEGREES IN 1993....-15 DEGREES IN 1907
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ450>452.
&&
SYNOPSIS...GIGI/JOHNSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/JOHNSON/ROBERTSON
MARINE...GIGI/JOHNSON/ROBERTSON
CLIMATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EST TUE FEB 25 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-260900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 400 AM EST TUE FEB 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW ACCUMULATING GENERALLY LESS THAN AN INCH IS POSSIBLE TODAY TOWARD THE VERY END OR AFTER THE MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LIGHT ACCUMULATING SNOW IS LIKELY FOR WEDNESDAY MORNING. AT THIS TIME...SNOW AMOUNTS ARE EXPECTED TO BE NEAR OR LESS THAN TWO INCHES, BUT WILL FALL DURING AND IMPACT THE MORNING COMMUTE. A WINTRY MIX OF PRECIPITATION IS POSSIBLE LATER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-260900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EST TUE FEB 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FREEZING SPRAY IS POSSIBLE WEDNESDAY NIGHT, BUT MORE LIKELY ON THURSDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2014Every state in 2014This day in weather historyWarnings in Delaware, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 499934, 499933.